Cabenuva Reactions

PLEASE NOTE:   Posts made to this forum should not be considered as the expressed opinions of, nor should be considered endorsed by, the Medication Safety Officer’s Society (MSOS) or the Institute for Safe Medication Practices (ISMP). 

Make sure your email is up-to-date
In order to continue to receive updates from MSOS, as well as forum posts and other valuable information as a member of MSOS, please be sure to update your email address with us, whenever it changes. If you need assistance doing so, please send an email to jgold@ismp.org

1 post / 0 new
Kristen Hughes
Kristen Hughes's picture
Offline
Last seen: 1 week 4 days ago
Joined: 08/31/2018 - 11:19
Cabenuva Reactions

Hello!

Our institution has seen an increase in hypersensitivity reactions to Cabenuva injections in recent months. Nurses also note that the rilpivirine is “thick” when administering. Wondering if any other institutions have seen an increase in these reactions.

Kristen Hughes, PharmD, BCPS, CPPS
Clinical Pharmacist, Medication Safety and Informatics
Division of Pharmaceutical Services
Department of Pharmacy and Pharmaceutical Sciences
St. Jude Children's Research Hospital
Email: kristen.hughes@stjude.org